# SDR SWIA20230619

- Difficulty date: June 19, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER F/S 311.75 HAS A DEEP GOUGE     (C-CHECK RO 8/31/2023)     INSTALLED NEW PAX DOOR FWD FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV. N. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
